Mean curvature functions for codimension-one foliations with all leaves compact

Paweł Grzegorz Walczak

Czechoslovak Mathematical Journal (1984)

  • Volume: 34, Issue: 1, page 146-155
  • ISSN: 0011-4642

How to cite

top

Walczak, Paweł Grzegorz. "Mean curvature functions for codimension-one foliations with all leaves compact." Czechoslovak Mathematical Journal 34.1 (1984): 146-155. <http://eudml.org/doc/13435>.

@article{Walczak1984,
author = {Walczak, Paweł Grzegorz},
journal = {Czechoslovak Mathematical Journal},
keywords = {Riemannian manifold; transversely oriented codimension one foliation; mean curvature function},
language = {eng},
number = {1},
pages = {146-155},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Mean curvature functions for codimension-one foliations with all leaves compact},
url = {http://eudml.org/doc/13435},
volume = {34},
year = {1984},
}

TY - JOUR
AU - Walczak, Paweł Grzegorz
TI - Mean curvature functions for codimension-one foliations with all leaves compact
JO - Czechoslovak Mathematical Journal
PY - 1984
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 34
IS - 1
SP - 146
EP - 155
LA - eng
KW - Riemannian manifold; transversely oriented codimension one foliation; mean curvature function
UR - http://eudml.org/doc/13435
ER -

References

top
  1. Gluck H., 10.2307/1970788, Ann. of Math., 96 (1972), 245-276. (1972) Zbl0243.53046MR0309021DOI10.2307/1970788
  2. [2J Gluck H., 10.1007/BFb0086988, Bull. Amer. Math. Soc, 81 (1975), 313-329. (1975) Zbl0299.53025MR0367861DOI10.1007/BFb0086988
  3. Gluck H., 10.2307/1971012, Proc. Int. Conf., Evanston 1975, Springer Lect. Notes Math., 819 (1980), 190-215. (1975) MR0591184DOI10.2307/1971012
  4. Kazdan J. L., Warner F. W., 10.2307/1970898, Ann. of Math., 99 (1974), 14-47. (1974) Zbl0273.53034MR0343205DOI10.2307/1970898
  5. Kazdan J. L., Warner F. W., Curvature functions for open 2-manifoIds, Ann. of Math., 99 (1974), 203-219. (1974) Zbl0278.53031MR0343206
  6. Kazdan J. L., Warner F. W., Scalar curvature and conformai deformation of Riemannian structure, J. Diff. Geom., 10 (1975), 113-134. (1975) Zbl0296.53037MR0365409
  7. Lawson H. В., 10.1090/S0002-9939-1960-0117741-0, Amer. Math. Soc. Regional Conf. Ser. in Math., 27 (1977). (1977) Zbl0343.57014MR0448368DOI10.1090/S0002-9939-1960-0117741-0
  8. Palais R., Extending diffeomorphisms, Proc. Amer. Math. Soc, 77 (1960), 274-277. (1960) Zbl0095.16502MR0117741
  9. Reeb G., 10.1007/BF02566270, Actualités Sci. Indust., no. 1183, Hermann, Paris 1952. (1952) Zbl0049.12602MR0055692DOI10.1007/BF02566270
  10. Rummler H., 10.2307/1970556, Comm. Math. Helv., 54 (1979), 224-239. (1979) Zbl0409.57026MR0535057DOI10.2307/1970556
  11. Simons J., Minimal varieties in Riemannian manifolds, Ann. of Math., 88 (1968), 62- 105. (1968) Zbl0181.49702MR0233295

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.